|Office:||MW 450 (Columbus)|
|Research Areas:||Partial Differential Equations|
applications in population biology.
nonlinear elliptic and parabolic systems;
MWF 10:30 am - 11:30 am
MWF 3:30 pm - 4:30 pm
- (with W.M. Ni) Diffusion vs. cross-diffusion: an elliptic approach. J. Differential Equations, 154 (1999), 157-190.
- (with Y. Du) Proof of a conjecture for the perturbed Gelfand equation from Combustion theory. J. Differential Equations, 173 (2001), 213-230
- (with T. Nagylaki) Patterns of multiallelic polymorphism maintained by migration and selection. Theoretical Population Biology, 59 (2001), 297-313.
- (with T. Nagylaki) A semilinear parabolic system for migration and selection in population genetics, J. Differential Equations,181 (2002), 388-418.
- (with V. Hutson, K. Mischaikow and P. Polacik) Competing species near the degenerate limit. SIAM J. Math. Anal, 35 (2003), 453-491.